# SDR AALA971439

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SEAT TRACK NR 8 HAS CORROSION AT FLOORBOARD LANDING AT FRAME 34.  SPLICED IN SECTION OF SEAT TRACK FROM FRAME 33-35 PER FIG SRM 53-10-16-2 FIG 203.  (M)
